# SDR SWIA200718630

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 33,675 hours, 28,101 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX623720
- Condition: Leaking
- Location: Hyd System
- Part time: 10,710 hours, 8,310 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM 2 RESERVOIR INDICATES EMPTY.  FLIGHT NR 3995, REPLACED NR 2 EDP.
